OSA's Digital Library

Optics Letters

Optics Letters

| RAPID, SHORT PUBLICATIONS ON THE LATEST IN OPTICAL DISCOVERIES

  • Vol. 12, Iss. 5 — May. 1, 1987
  • pp: 304–306

Reduction of the moments of intensity fluctuations caused by amplifier saturation for both the K and the log-normally modulated exponential probability densities

A. Consortini and R. J. Hill  »View Author Affiliations


Optics Letters, Vol. 12, Issue 5, pp. 304-306 (1987)
http://dx.doi.org/10.1364/OL.12.000304


View Full Text Article

Enhanced HTML    Acrobat PDF (318 KB)





Browse Journals / Lookup Meetings

Browse by Journal and Year


   


Lookup Conference Papers

Close Browse Journals / Lookup Meetings

Article Tools

Share
Citations

Abstract

Equations are derived for the effect of amplifier saturation on the moments of intensity fluctuations in atmospheric laser propagation. The intensity is assumed to have the recently proposed log-normally modulated exponential probability density. The effect is also calculated for the K probability density.

© 1987 Optical Society of America

History
Original Manuscript: December 30, 1986
Manuscript Accepted: January 30, 1987
Published: May 1, 1987

Citation
A. Consortini and R. J. Hill, "Reduction of the moments of intensity fluctuations caused by amplifier saturation for both the K and the log-normally modulated exponential probability densities," Opt. Lett. 12, 304-306 (1987)
http://www.opticsinfobase.org/ol/abstract.cfm?URI=ol-12-5-304


Sort:  Author  |  Year  |  Journal  |  Reset  

References

  1. J. H. Churnside, R. J. Hill, J. Opt. Soc. Am. A 4, 727 (1987). [CrossRef]
  2. G. Parry, Opt. Acta 28, 715 (1981). [CrossRef]
  3. A. Consortini, G. Conforti, J. Opt. Soc. Am. A 1, 1075 (1984). [CrossRef]
  4. A. Consortini, E. Briccolani, G. Conforti, J. Opt. Soc. Am. A 3, 101 (1986). [CrossRef]
  5. E. Jakeman, J. Phys. A 13, 31 (1980). [CrossRef]
  6. E. Jakeman, P. N. Pusey, Phys. Rev. Lett. 40, 546 (1978). [CrossRef]
  7. G. Parry, P. N. Pusey, J. Opt. Soc. Am. 69, 796 (1979). [CrossRef]
  8. M. Abramowitz, A. Stegun, eds., Handbook of Mathematical Functions (Dover, New York, 1968).
  9. G. N. Watson, A Treatise on the Theory of Bessel Functions, 2nd ed. (Cambridge U. Press, Cambridge, 1966). Reference is made to Eq. (4), p. 133, Sec. 5.1, Chap. V, as well as to Eq. (5), p. 79, Sec. 3.71, Chap. III.

Cited By

Alert me when this paper is cited

OSA is able to provide readers links to articles that cite this paper by participating in CrossRef's Cited-By Linking service. CrossRef includes content from more than 3000 publishers and societies. In addition to listing OSA journal articles that cite this paper, citing articles from other participating publishers will also be listed.

Figures

Fig. 1
 

« Previous Article  |  Next Article »

OSA is a member of CrossRef.

CrossCheck Deposited